Advances in Operator Theory

A descriptive definition of the Itô-Henstock integral for the operator-valued stochastic process

Mhelmar A‎. ‎Labendia and Jayrold P‎. ‎Arcede

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

‎In this paper‎, ‎we formulate a version of Fundamental Theorem for the Itô-Henstock integral of an operator-valued stochastic process with respect to a Hilbert space-valued Wiener process‎. ‎This theorem will give a descriptive definition of the Itô-Henstock integral for the operator-valued stochastic process‎.

Article information

Source
Adv. Oper. Theory, Volume 4, Number 2 (2019), 406-418.

Dates
Received: 14 August 2018
Accepted: 24 September 2018
First available in Project Euclid: 1 December 2018

Permanent link to this document
https://projecteuclid.org/euclid.aot/1543633234

Digital Object Identifier
doi:10.15352/aot.1808-1406

Mathematical Reviews number (MathSciNet)
MR3883143

Zentralblatt MATH identifier
07009316

Subjects
Primary: 60H30: Applications of stochastic analysis (to PDE, etc.)
Secondary: 60H05: Stochastic integrals

Keywords
Itô-Henstock integral‎‎ ‎$Q$-Wiener process‎ ‎orthogonal increment property

Citation

‎Labendia, Mhelmar A‎.; ‎Arcede, Jayrold P‎. A descriptive definition of the Itô-Henstock integral for the operator-valued stochastic process. Adv. Oper. Theory 4 (2019), no. 2, 406--418. doi:10.15352/aot.1808-1406. https://projecteuclid.org/euclid.aot/1543633234


Export citation

References

  • T. S. Chew, T. L. Toh, and J. Y. Tay, The non-uniform Riemann approach to It$\hat{\textrm{o}}$'s integral, Real Anal. Exchange 27 (2002/03), 495–514.
  • G. Da Prato and J. Zabczyk, Stochastic equations in infinite dimensions, Cambridge University Press, Cambridge, 1992.
  • L. Gawarecki and V. Mandrekar, Stochastic differential equations in infinite dimensions with applications to stochastic partial differential equations, Springer, Berlin, 2011.
  • S. Ghahramani, Fundamentals of probability with stochastic processes (3rd edn), Prentice-Hall, New Jersey, 2005.
  • R. A. Gordon, The Integrals of Lebesgue, Denjoy, Perron and Henstock, American Mathematical Society, 1994.
  • R. Henstock, Lectures on the theory of integration, World Scientific, Singapore, 1988.
  • J. Kurzweil, Henstock–Kurzweil Integration: Its relation to topological vector spaces, Series in Real Analysis, 7. World Scientific Publishing, River Edge, NJ, 2000.
  • M. Labendia and J. Benitez, Convergence theorems for the Itô–Henstock integrable operator-valued stochastic process, Malaysian J. Math. Sci. (to appear).
  • M. Labendia, E. De Lara-Tuprio, and T. R. Teng, Itô–Henstock integral and Itô's formula for the operator-valued stochastic process, Math. Bohem. 143 (2018), 135–160.
  • P. Y. Lee, Lanzhou lectures on Henstock integration, World Scientific, Singapore, 1989.
  • P. Y. Lee and R. Výborný, The integral: An easy approach after Kurzwiel and Henstock, Cambridge University Press, Cambridge, 2000.
  • T. Y. Lee, Henstock-Kurzweil integration on Euclidean spaces, World Scientific, Singapore, 2011.
  • E. J. McShane, Stochastic integrals and stochastic functional equations, SIAM J. Appl. Math. 17 (1969), 287–306.
  • T. Mikosch, Elementary stochastic calculus with finance in view, World Scientific, Singapore, 1998.
  • Z. R. Pop-Stojanovic, On McShane's belated stochastic integral, SIAM J. Appl. Math. 22 (1972), 87–92.
  • C. Prévôt and M. Röckner, A concise course on stochastic partial differential equations, Lecture Notes in Mathematics, 1905. Springer, Berlin, 2007.
  • M. Reed and B. Simon, Methods of modern mathematical physics I: Functional analysis, Academic Press, London, 1980.
  • M. Riedle, Cylindrical Wiener processes, in Séminaire de Probabilités XLIII, 191–214, Lecture Notes in Math., 2006, Springer, Berlin, 2011.
  • T. L. Toh and T. S. Chew, The Riemann approach to stochastic integration using non-uniform meshes, J. Math. Anal. Appl. 280 (2003), 133–147.
  • T. L. Toh and T. S. Chew, On the Henstock-Fubini theorem for multiple stochastic integrals, Real Anal. Exchange 30 (2004/05), no. 1, 295–310.
  • S. R. S. Varadhan, Probability theory, Courant Lecture Notes in Mathematics, 7. New York University, Courant Institute of Mathematical Sciences, New York; American Mathematical Society, Providence, RI, 2001.